# SDR MASA200700185

- Difficulty date: April 4, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 10,585 hours, 7,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7209 DEN - BURNING ODOR IN LAV.  MX PERFORMED NUMEROUS ENGINE RUNS AND OPERATIONAL CHECKS OF ALL LAV AND ACM SYSTEMS.  NO DEFECTS NOTED.
